# SDR 2003F00085

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- Aircraft time: 3,650 hours, 1,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR RETAINER DEFECTIVE AT L1 DOOR.  ADJUSTED GIRT BAR RETAINER HOOKS, OK FOR SERVICE.
